# SDR AUS20030760

- Difficulty date: July 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2720 · Rudder Control System
- Part: Regulator Valve
- Part number: 2379003001
- Condition: Failed
- Location: Rudder Control
- Part time: 20,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER DUAL PRESSURE REGULATOR VALVE FAILED.  SUSPECT SOLENOID FAILURE.
